Advanced search
Start date
(Reference retrieved automatically from Google Scholar through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Infinite symmetries in the Skyrme model

Full text
Ferreira‚ LA ; Guillén‚ J.S.
Total Authors: 2
Document type: Journal article
Source: Physics Letters B; v. 504, n. 1, p. 195-200, 2001.
FAPESP's process: 98/16315-9 - Integrable Models, Solitons and their Symmetries
Grantee:Abraham Hirsz Zimerman
Support type: Research Projects - Thematic Grants